# SDR YENA201710050816

- Difficulty date: October 5, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 65,383 hours, 23,760 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED.  CREW OBSERVED A HYD G RSVR LOW LEVEL ECAM.  FOLLOWED THE QRH 10-9, TURNED OFF THE GREEN SYSTEM HYDRAULICS. AIRCRAFT LANDED UNEVENTFULLY AND WAS TOWED TO THE GATE.   REPAIRED THE CASE DRAIN HYD LINE ON NR 1 ENGINE PYLON IAW 20-23-11. PERFORMED GEAR SWING IAW AMM 32-31-00. OPS SATISFACTORY. SERVICED GREEN HYDRAULIC SYSTEM IAW AMM 12-12-00. PERFORMED INSPECTION IAW AMM 05-51-28-200-002-A. CLEANED HYDRAULIC FLUID FROM ALL AFFECTED SURFACES.
